# SDR DALA2023111609460

- Difficulty date: October 27, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 75,323 hours, 31,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0037099) DURING THE IDTV DEMOD, TWO (2) EXTRA FASTENER HOLES WERE DRILLED COMMON TO THE ATTACHMENT OF THE 20D52N002-003 DOUBLER JUST FWD OF 727G. DAMAGE REPAIRED PER ERA 603443-14.
